# SDR QXEA2021021900067

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 7,819 hours, 4,805 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING FWD CARGO SMOKE INDICATION ON OVERHEAD EICAS UPON ARRIVAL AT GATE LIGHT EXTINGUISHED. NO SMOKE OR FIRE FOUND BY FIRE DEPARTMENT UPON ARRIVAL. NO SMOKE NOTED IN CABIN. FO NOTED SLIGHT SMELL OF SMOKE UPON LANDING AFTER FWD CARGO SMOKE INDICATION. REMOVED FROM SERVICE. INTERROGATED CMC, FOUND FWD CARGO HIGH RATE BOTTLE ARMED MSG, NO ASSOCIATED MAINTENANCE MESSAGES. POS FD FOUND NO EVIDENCE OF SMOKE, ODOR OR THERMAL INDICATIONS. FWD CARGO BAY WAS EMPTY FOR FLIGHT. REFERENCED FIM 26-23-00-810-821-A. FIM STATES "AFTER 2 MINUTES IF THE FWD OR TEST BUTTON IS NOT PRESSED THE SYSTEM IS DISARMED AUTOMATICALLY, AND THE MESSAGE IS CLEARED. PERFORMED GVI OF FWD BAG BAY AND ASSOCIATED SMOKE DETECTORS, NO DEFECTS NOTED. NO EVIDENCE OF HEAT OR SMOKE FOUND. PERFORMED GVI OF MID E BAY AND THE FWD CARGO FIRE EXT. BOTTLES & SQUIBS WITH NO DEFECTS NOTED. NO SIGNS OF HEAT OR SMOKE FOUND IN MID E BAY. FIRE BOTTLE GVI PERFORMED IAW E175 AMM 26-23-00-210-801-A, STEPS 6A & 6C. PERFORMED GVI OF MAIN CABIN & COCKPIT, FOUND NO EVIDENCE OF HEAT OR SMOKE. DID NOTE THAT THE COCKPIT HEAT CONTROL WAS SELECTED "FULL HOT". STARTED APU, RAN BOTH PACKS FOR 20 MIN., NO DEFECTS NOTED, NO SIGNS OF HEAT OR SMOKE OR ABNORMAL SMELLS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
